Items in bag

WOW0821240209BLCLJLLLML

  • Free shippingOn all prepaid orders

  • 10 dayreturns

  • COD available all for Orders Under Rs. 3000

  • India's largest selectionof Beauty Products

  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets
  • Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets

Chlor-Trimeton

Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets

Chlor-Trimeton

Chlorpheniramine Maleate Extended Release, 12 Mg , 60 Tablets

₪ 532.00 ₪ 319.20 Save: (40.0%)
₪ 319.20 ₪ 532 Save ₪ 212.80 (40.0%)
Delivery Time: 12-18 days

Quantity:

  • 1
    • 1
    • 2
    • 3
    • 4
    • 5
    • 6
    • 7
    • 8
    • 9
    • 10
Delivery Time: 12-18 days

Import Duties to be borne by the customer at the time of delivery.
Product price is exclusive of such duties.

4 Great Reasons To Buy From Us:

  • Tracked Shipping on all orders

  • 100% Original
    Products

  • Secure Payments

  • 10 Days Returns

  • Tracked Shipping on all orders

  • 100% Original
    Products

  • Secure Payments

  • 10 Days Returns

Product Description Product Description
  • Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold
  • Medication works by blocking histamine, a certain natural substance that the body makes during an allergic reaction
  • Dosage as directed by the physician
Read More
Read Less
Reviews See all reviews

Customer Reviews

GOOD STUFF!!!Works great for my allergies, just as well if not better than modern antihistamines like Zyrtec and Allegra(I've tried them all). And this drug has been tried and proven since the 1950s. They don't make me drowsy like Benadryl and have other benefits. I have done lots of research into these and they also work as an effective SNRI or an antidepressant/antianxiety drug. I even paid my own hard earned money to get access to old medical documents that show just this. It seems big pharma couldn't make money marketing it as an SNRI as the patents had long expired by the time these effects were discovered. They did however develop the first antidepressant out of this drugs chemical structure and the new compound meant a new patent and lots more money. NOTE: THERE HAVE BEEN NO CLINICAL TRIALS WITH PUBLIC RESULTS. But there is plenty of evidence to back up what I am saying not just on google but in exclusive medical journals too (again I paid to have a look). As for me, yes they helped with my allergies to dust and dander this winter but also helped with my seasonal depression. Had to take them almost a week to really notice the difference.5Fantastic antihistamine, long expiration dateChlorpheniramine maleate is the best allergy medication I've encountered, after a long period of ineffective prescription antihistamines and a few other over-the-counter pills that simply didn't work. It's a first-generation alkylamine and unlike many others from that generation, it causes much less drowsiness. Still, it can cause drowsiness for some people, so try it out over a weekend when you've got nowhere to go, and make sure it's not going to knock you out. Personally, I never have any of this drowsiness, but you should be careful taking any new medication. You should be aware that drugs related to this have been used as both sleep aids and antidepressants. Chlorpheniramine maleate can affect your nervous system in unexpected ways, and all antihistamines can have odd side effects. There seems to be a strong genetic component to how different people react to different antihistamines. Some have seemingly no effect on certain people's allergies. Others have side effects. Lucky for me, Chlorpheniramine maleate is pretty much a miracle cure for my allergies without any problems.Newer antihistamines, I think, were developed with a greater focus on reducing side effects, or reducing drowsiness that some older antihistamines are known for. Consequently, I think some of the newer pills don't work quite as well at what they're supposed to do, eliminate allergic reactions. They're also made to be more generalized, I think, working okay for everyone, but not as great as more specialized pills for certain people. Like I said, there's a strong genetic component to how people react to antihistamines, but I think the newer meds end up being weaker, and perhaps more susceptible to people building up a tolerance so they stop working. It's a trade-off, I guess, if you react poorly to older allergy medications.All this to say, this is an old drug. It does one thing and does it well, but there may be some side effects going along with that, for some people. It's pretty cheap. It doesn't try to solve an old problem in a new way, it solves an old problem in a way that's stood up to the test of time. It doesn't have a huge marketing budget behind it, and the brand name has mostly been forced out of the market by newer pills. But this generic stuff is just as good, works great for me, and may work great for you. If some of the newer pills don't work well for you, this is definitely worth a try. You may also want to talk to your doctor.Some people said they were getting bottles expiring in December. For the record, I ordered in October 2012, and my bottle is going to expire in April 2014. Perhaps they've gotten a new batch in.5The only fix for my allergies!This product is a lifesaver for me. The only treatment working for my allergies, which caused me often upper respiratory infections treated by antibiotics and steroids. I tried everything else, nasal sprays, many other newer antihistamines and steroid inhalers. None of the other newer antihistamines worked for me, neither the steroid based sprays. It really seems like taking antihistamines is a trial and error approach (I guess depends on your genetics and specific allergy pathway what works or not) until you find the right one working for you, and this is it for me. I feel extraordinarily better since I take the drug once per day since 6 months, no inflammation, post nasal dripping and coughing anymore. I have allergies all year around, so I need to take them every day. The drug was recommended to me by the third allergy specialist I was visiting as he thought this is the most likely medication to tackle my symptoms (he is involved in a lot of clinical studies). Highly recommended product and definitely one to try if you ran out of other options. I also have no side effects such as drowsiness which is often reported.5Great antihistamineI have been using CM for years. For a while I took Zyrtec but it stopped working so I went back to CM. The 4 mg tabs are really cheap and work well for my drippy sinuses, but they only work for 4 hours. I. The winter, with the dry weather and wood stove going, ,u nose gets much worse. So I got the expensive extended release. It works great too, not qipuite 12 hours though. I also pulled out the steam humidifier- what a difference to my sinuses. Still, sometimes in the evening the faucet starts to run along with sneezing. So then I take the four hour ones with quick response. PS. They stopped selling the time release version in pharmacies because of the newer types , which do not work for me.5Good product, over pricedThis is a good product, but horribly expensive. Some providers charge even more. As a Oharmacist for 40 years, I can accurately say this is moderate price gouging. Regular release CTM is pennies. Consider that.2IF YOU HAVE TROUBLE WITH COUGHING OR P.N.D., YOU MUST READ THIS!Recommended by my Allergist & the only product that I have found (in 30 years of looking) that really works to stop the post nasal drip that I had every day. I love it!!!It has to be the 12 mg extended release. The 4mg tablets no matter how u take them don t work the same way.I live in the Clearwater, Florida & would be happy to refer you to my Allergist who also has the only Cough clinic I ve ever found.5This worksMany years ago my mother and I used a 12 mg extended release prescription antihistamine product called Teldrin, which came in a green & clear capsule filled with tiny pink & white spheres. It would clear up my itchy eyes or runny nose within minutes. Then it was allowed to go OTC and was much easier to buy. For many years I used it with great success for indoor and outdoor allergies, in addition to receiving allergy shots. Then, I think it was in the 70's, Teldrin became the vehicle for some disturbed person to use to terrorize the public by opening it up and adulterating it with a poison. The manufacturer took it off the market and it never returned.The main ingredient in Teldrin was Chlorpheniramine Maleate, so I bought this to see if I would get the same relief & it works just like Teldrin. I'm very pleased to have discovered this product.5Giving Me Nights of SleepAfter two doctor's prescription and nearly two weeks of vertigo, I broke down and bought the 4 hour version of this over the counter allergy medication. Just to try it and see if it would work. I felt relief in two hours of taking it. The problem was that it only lasted 4 hours so I would end up waking up congested. Take another pill and fall back to sleep. I had several nights like that. I needed the 12 hour version. Thank goodness Amazon carries the 12 hour version because I could not find it in the store.5Works better than the name brands for me.This stuff works better than any other allergy medicine I've tried. And the others are much more expensive. I have spring allergies and I take one of these morning and night, otherwise I'll get all clogged up.This is like Chlor-Trimeton. They stopped selling the 12 hour dose with their brand name, but they may be doing it again.I know allergy medicine is very individual - some make me tired, but make other people hyper alert. This one doesn't seem to have side effects for me - and it works wonders.5Martin Shkreli, is that you?Been buying this for a few years and the product is great in reducing itching and other allergy symptoms, this is also very safe for pregnant women. Stars are for the meds and not the company.Price went from affordable to downright robbery. You can get 4mg version for a penny per pill, I'd pay 3 to 5 times that for the 12mg version. Guess what? It's now over 50 cents per pill because monopoly gives you that power (nobody else makes 12mg versions).Again the product works great.4
See All Reviews
Delivery Delivery
  • Shipment tracking ID will be provided after your product(s) is dispatched.
  • The delivery date stated is indicative and subject to availability, payment authorization, verification, and processing.
  • In case your product(s) is not delivered due to an incorrect or invalid address, we will not be able to process any claims. However, we will notify you if it is returned to us.
Returns Return
  • Return or exchange requests can be made within 10 days of the delivery date.
  • To return or exchange any items, please email us at info@ninelife.co.il, clearly mentioning your order number and our customer support team will guide you on the process.
  • To be eligible for return, products must be in the exact condition you received them in. All packaging material must be undamaged and unused with the price tags intact.
  • Orders can be cancelled before dispatch. If the order has already been dispatched, cancellation fees might be charged.
  • Due to the nature of the products that we sell, we will not be able to replace or refund unwanted items if they have been opened or any seals are broken.
  • The refund will not include the import duties or the cost of delivery or return postage.
  • If your refund is approved, then it will automatically be credited to the original method of payment, within 7-10 days.
  • NineLife reserves the right to alter and enforce this Return and Refund Policy at any time without having to serve a prior notice to users.

Recently Viewed

Back to Top